Hello, I have had a rash on my left eyelid for about three or four months now. The rash is dry, flaky, sometimes itchy and a dark red/purple color. Sometimes when I wake up in the morning it is swollen and my eye won't open fully until after I take a hot shower. Any ideas? I thought it might be a reaction to a product I use on my eye area, but it's only on one eyelid! It is especially bothersome at night. Thank you for your reply.
You are quite right that having something on one eyelid is not a reaction. More likely it is eczema, a local sensitivity usually no triggered by anything in particular. I recommend that you try 1% hydrocortisone twice a day on the lid. If it's eczema, it should get much better in 2-3 days. If not, let a doctor have a look. Don't use hydrocortisone constantly in that area, but a couple of days is safe, and should tell the tale.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.